# SDR VNAA20250127037

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL9 AND RBL9 (02 SEGMENTS) BTW FS 837.00 TO FS 1005.00 AT PASSENGER CABIN.   SEAT RAIL LBL9 AND RBL9 (02 SEGMENTS) BTW FS 837.00 TO FS 1005.00 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-51-49-101-001-A01 AND WERE REPLACED PER CRJ700 AMM 53-00-49 CONFIG.A03
